# SDR QXEA2012072800736

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 26,963 hours, 28,282 cycles
- Engine: Pwc PW150A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PATH LIGHTING AT ROWS 1-2 IS DISCOLORED FOR MORE THEN 50 PERCENT OF THE WIDTH.  REPLACED EFFECTED FLOOR PATH LIGHTING STRIPS AS REQUIRED.
